# SDR ERAA085161

- Difficulty date: February 18, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 15,246 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Rough
- Location: Tail Rotor Head
- Part time: 15,246 hours
- Component: Tail Rotor Head
- Component part number: 212011701121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRUNNION FEELS ROUGH, PITCH HORN BUSHINGS & INBOARD BOLTS, NUTS & WASHERS MISSING. REMOVED TRUNNION, HOUSINGS, SCRAPPED TRUNNION & TRUNNION BEARINGS.  INSTALLED NEW TRUNNION, BEARINGS & SEALS.  REASSEMBLED, TORQUED, SAFTIED, MARVEL BALANCED IAW 412 CR&O &TB 412-95-134.
